MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0R83, 12X60 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES C0R83, 12X60 KII OPT ZTHR 6/BX; GCJ
Model Number C0R83
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has been returned for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: "gastrectomy".Event description: "the tip of the trocar cannula was broken when they pulled back the retrieval bag during surgery".Additional information received via email from (b)(6) sales manager on august 10, 2017 - the cannula tip simply particulated.One piece was chipped off.It was a notable size piece fallen into the patient body.It was retrieved with no special injury.Type of intervention: na.Patient status: "no special injury".
 
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a fractured cannula tip.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by material degradation during the injection molding process, which could cause the part to be more prone to fractures.The removal of the instrument from the cannula likely caused the cannula tip to fracture.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
C0R83, 12X60 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6836262
Report Number2027111-2017-01958
Device Sequence Number65031
Product Code GCJ
UDI-Device Identifier00607915116668
UDI-Public(01)00607915116668(17)190323(30)01(10)1267822
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/23/2019
Device Model NumberC0R83
Device Catalogue Number101218501
Device Lot Number1267822
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date08/31/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1